# SDR FDEA202001030011

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, STA1219 LBL98, CENTER WING UPPER PANEL HAS CORROSION (MARKED) REMOVED FASTENER, REMOVED CORROSION, NDT CHECKED FOR REMAINING MATERIAL   THICKNESS & CHECKED THE OPENED HOLE FOR ANY INDICATIONS WITH NO DEFECTS   NOTED IN REF TO:  EA #  1-5730-T0351160 REV (A) AND SRM  57-10-01 FIG 101 PAGES 1-2, AREA   WAS TREATED, PRIMED, FASTENER RE-INSTALLED, PAINTED AND VAPOR   BARRIER WAS APPLIED.
